| Catalog Number |
AT75164 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one atlas pta dilatation catheter was returned for evaluation.No specific anomalies were noted on the returned device during the visual evaluation.On functional testing prior to inflating the balloon, it was aspirated, then further the balloon was inflated with an in-house presto inflation device.Water was leaking from the balloon from the distal tip of the balloon; then the balloon was stripped, and under microscopic observations, a pinhole rupture was noted in the balloon.No other functional testing was performed.During the functional testing upon inflation, the balloon leaked and on further analysis of microscopic observation, the source of the leak was noted to be a pinhole balloon rupture was noted.Therefore, the investigation was confirmed for the reported leak and identified balloon rupture.A definitive root cause for the reported leak and identified balloon rupture could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 02/2026) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, device allegedly had a leak at the proximal part of the balloon.The procedure was completed using another balloon.There was no reported patient injury.
Additional Manufacturer Narrative
H10: our firm received an fda email correspondence on 8-july-2024 from mdr data systems team, latania parker, indicating that the information (specifically the unique device identifier (udi) information in section d) of the previously submitted fda form 3500a, was incorrect and a request was made to submit supplemental report(s) with the entire udi number including the di and pi fields, all numbers, letters, parentheses, and symbols in the "unique device identifier (udi) #" fields.This supplemental report is in response to that request.H11: d2: medical device type-dqy; lit.D4: medical device expiration date- 02/28/2026.D4: udi- (b)(4).H4: device manufacture date- 03/31/2023.
Event or Problem Description